Does Telpres AM for hypertension have any side effects? - Online Doctor Chats
How can I help you?
I wanted to know about my medicine for BP Telpres AM. If this is safe to take over long period since I am taking this for 2 years and not consulted doctors
Telpres AM is associated with some side effects. However many patients who are on this drug have reported good response and good tolerance to it.
However it would not be a good idea to continue it for long term without the knowledge of the doctor.
Your blood pressure can change - go high or drop low; besides that you may develop tolerance to the medication.
Therefore you will need to regularly follow up with your treating doctor.
He/she can monitor your blood pressure and accordingly titrate the medications.
Have you followed?
I have been checking my BP regular basis in my company and also doing routine medical tests but so far nobody has recommended me to change the dosage or medicine. I dont have regular family doctor
you can continue the medication.
We might need to look at them again if you develop any new complaints or if your blood pressure goes hay-wire.
Have you followed?
Yes thank you.
Do you have any other query?
No. Thank you and have a good day
You are welcome. I wish you the same.
Thanks for consulting me.
Bye for now.
Related questions you may be interested in
Recent questions on
People also viewed
- Buut hole feels tight
- Is hypertension a side effect of betaseron?
- What are the side effects of hypertensive
- Nasal snuff side effects
- Hypertension drugs side effects
- Nebistar tablets side effects
- Side effect of naxdom500mg
- Is hypertension a side effect of extavia?
- Pregnant feel dizzy with buzzing in ears
- Vaginal hysterectomy buttuck pain
- Hypertension cilacar side effect
- Neeri tablets side effects
- Scaly skin on the buttocks
- Side effects of sprained neck
- Buzzing feeling under the groin skin